# SDR DL72W950947

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630187A
- Condition: Worn
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, FOUND THE NR 2 FOREFLAP HAS APPROX .5 INCH WORN AREA APPROX 2 INCHES FROM O/B END.  THE DAMAGE IS LOCATED ON LEADING EDGE OF FLAP.  INSTALLED EXTERNAL DOUBLER PER 727 SRM 57-50-4.
